# SDR AWXA200100456

- Difficulty date: August 24, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 59,491 hours, 49,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545409602
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 CK - C - MAIN CABIN SUB FLOOR PRESSURE DECK FWD CHORD BS 663.75, LBL 24, WL 202 CRACKED 3.5 INCH.  MAINTENANCE CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED IAW AWA ER 15-5312-01238-GF1.
